# SDR FDEA201505031374

- Difficulty date: May 3, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 250 hours, 13,722 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: B532774175212
- Condition: Corroded
- Location: Frame 27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DECK FRAME 27.4, Y2462 SEAT TRACK FLANGE CORRODED, INBD SIDE.  FLANGE FOUND TO BE OUT OF LIMITS ON NR N00424.  BLENDED CORROSION IAW-SRM-51-74-10, CHECKED LIMITS, AFT REWORK L=2" W=1" D=.014" AT Y2462.  SEAT TRACK FRAME 27.4 FOUND TO BE OUT OF LIMITS IAW-SRM-53-10-16.  CUT OUT DAMAGED SEAT TRACK IAW-SRM-53-10-16 FIG 208.  FABRICATED NEW SEAT TRACK PN A53274005FSDAP BATCH 21202270, FRAME 27 - 28 IAW SRM-53-10-16 FIG 208.  INSTALLED NEW SEAT TRACK IAW SRM-53-10-16 PAGE 208 FIG 201, REPAIR CLASSIFIED AS CAT A MAJOR REPAIR.
